# SDR COMA9512035

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120205
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Iva-81a Av
- Part number: 066500011801
- Condition: Defective
- Location: Left
- Part time: 172 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOTS VSI IS COMPLETELY UNUSABLE IN ALL PHASES OF FLIGHT.  REPLACED THE PILOTS TCASIVSI.
